# SDR DALA2024011900823

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 110,784 hours, 16,437 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 FOUND EMERGENC AISLE PATH LIGHTING ON SEAT 4D &. 5D INOP. CORRECTIVE ACTION: T/S PER B767 WDM 33-51-12, FOUND CONNECTOR D09J DISCONNECTED. RESECURED CONNECTOR, EMERGENCY LIGHTS AT 4D AND 5D OPERATE (5008374)
